# SDR C77A2019050300002

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 31,132 hours, 18,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17021766409
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO E175-53MR-184 REV 1 WAS RELEASED TO REPAIR CORROSION DAMAGE TO THE UPPER FLANGE OF THE FR14 CROSSBEAM BY CUTOUT AND DOUBLER INSTALLATION IN ACCORDANCE WITH ETD2015-170-048470B. DURING A SUBSEQUENT INSPECTION OF THE AREA DURING THE B6 BASIC CHECK, NEW CORROSION WAS DISCOVERED ON AND AROUND THE REPAIR. 
(REF ETD2019-170-055148 FIGURE 1 FOR DAMAGE DETAILS). REQUESTED AND RECEIVED ETD2019-170-055148 TO REPAIR THE NEW DAMAGE. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF THE CORROSION DAMAGE TO THE UPPER FLANGE OF THE FR14 CROSSBEAM (P/N 170-21766-409). BECAUSE THE FR14 FLOOR CROSSBEAM IS PSE/FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. EO E175-53MR-184.2 IS BEING ACCOMPLISHED BY WO 2650943.
